MathSciNet Relay Station
MathSciNet bibliographic data
MR1222193 60J65 (30D40)
Housworth, Elizabeth Ann Escape rate for $2$-dimensional Brownian motion conditioned to be transient with application to Zygmund functions. Trans. Amer. Math. Soc. 343 (1994), no. 2, 843–852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement